# SDR IXXA08SMN054S

- Difficulty date: February 7, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Scratched
- Location: Aileron
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT OUTBOARD AILERON LOWER SKIN SCRATCHED BETWEEN STATION XA 737.000 AND XA 763.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGE SKIN.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  PERFORMED BALANCE FOUND AT MOMENT WITHIN TOLERANCE MOMENT 3324.57 INCH POUND.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 51-4-3 PAGES 1 AND 3, DC8 SRM 57-8-1 FIGURE 4 ITEM "E" AND "L", DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 T/R 51-142, AND DC8 SRM 51-1-9A T/R 51-141, AND DC8 SRM 51-1-8B.
